# SDR SWAA2024032567030

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,177 hours, 14,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: UNKNOWN
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT PANEL EMER LIGHT SWITCH GUARD IS MISSING<[01] RE-ATTACHED AFT ATTEND PANEL EMER LIGHT SWITCH GUARD PER SIP. EMER LIGHT SWITCH ON AFT ATTENDANT PANEL OPS CHECK GOOD REF AMM 33-51-00.
